Occurence times of rare events for mixing dynamical systems
Annales de l'I.H.P. Physique théorique, Volume 52 (1990) no. 3, p. 267-281
@article{AIHPA_1990__52_3_267_0,
     author = {Galves, Antonio and Schmitt, B.},
     title = {Occurence times of rare events for mixing dynamical systems},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {52},
     number = {3},
     year = {1990},
     pages = {267-281},
     zbl = {0705.60001},
     mrnumber = {1057448},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1990__52_3_267_0}
}
Galves, A.; Schmitt, B. Occurence times of rare events for mixing dynamical systems. Annales de l'I.H.P. Physique théorique, Volume 52 (1990) no. 3, pp. 267-281. http://www.numdam.org/item/AIHPA_1990__52_3_267_0/

[1] J.P. Eckmann and D. Ruelle, Ergodic Theory of Chaos and Strange Attractors, Rev. Mod. Phys., Vol. 57, 1985, pp. 617-656. | MR 800052 | Zbl 0989.37516

[2] R. Bellman and T.E. Harris, Recurrence Times for the Ehrenfest Model, Pac. J. Math., Vol. 1, 1951, pp. 184-187. | MR 45323 | Zbl 0045.07802

[3] T.E. Harris, First Passage Times and Recurrence Distributions, T.A.M.S., Vol. 73, 1952, pp.471-486. | MR 52057 | Zbl 0048.36301

[4] M. Cassandro, A. Galves, E. Olivieri and M.E. Vares, Metastable Behavior of Stochastic Systems: a Pathwise Approach, J. Stat. Phys., Vol. 35, No. 5/6, 1984. | MR 749840 | Zbl 0591.60080

[5] R.H. Schonmann, J. Stat. Phys., Vol. 41, 1985, p. 445. | MR 814841 | Zbl 0646.60108

[6] A. Galves, E. Olivieri and M.E. Vares, Metastability for a Class of Dynamical Systems Subject to Small Random Perturbations, Ann. Probab., Vol. 15, 1987, pp. 1288- 1305. | MR 905332 | Zbl 0709.60058

[7] J.L. Lebowitz and R.H. Schonmann, On the Asymptotics of Occurence Times of Rare Events for Stochastic Spin Systems, J. Stat. Phys., Vol. 48, No. 3/4, 1987. | MR 914904 | Zbl 01397656

[8] A. Galves, F. Martinelli and E. Olivieri, Large Density Fluctuations for the Supercritical Contact Process, J. Stat. Phys., 1980 (to appear). | MR 1003532

[9] G. Pianigiani and J.A. Yorke, Expanding Maps on Sets which are Almos Invariant: Decay and Chaos, Trans. Am. Math. Soc., 1982. | MR 534126 | Zbl 0417.28010

[10] A. Lasota and J.A. Yorke, The Law of Exponential Decay for Expanding Mappings, Rend. Sem. Math. Univ., Padova, Vol. 64, 1981. | Numdam | MR 636632 | Zbl 0497.28016

[11] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lect. Notes Math., No. 470, 1975, Springer. | MR 442989 | Zbl 0308.28010

[12] A. Kondah, Mesures absolument continues invariantes pour des transformations expansives de l'intervalle et métriques projectives, Preprint de l'Université de Bourgogne.

[13] R.S. Ellis, Entropy, large deviations and statistical mechanics, Grund. der Math. Wissenschaften, Vol. 271, Springer. | MR 793553 | Zbl 0566.60097

[14] D. Ruelle, Thermodynamic Formalism, Adisson Wesley, Reading, 1978. | MR 511655